# SDR 2008FA0000487

- Difficulty date: July 17, 2008
- Submitted: July 22, 2008
- Operation: General aviation
- Aircraft: N500JL
- Make and model: Beech F33A
- Aircraft serial: CE1603
- Engine: Cont IO520*
- System (JASC): 6110 · Propeller Assembly
- Part: Bulkhead
- Part number: D5258
- Condition: Cracked
- Location: Prop Mount
- Part time: 1,279 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SPINNER BULKHEAD CRACKING BETWEEN ATTACH BOLT HOLES IN (2) PLACES.  CRACK COULD BE INDUCED FROM VIBRATION. INSPECT VISUALLY EVERY PRE-FLIGHT.  A BETTER HEAT TREATING PROCESS MAY STRENGTHEN THE BULKHEAD AND REDUCE THE CRACKING FROM VIBRATION.  (K)
